

## STRATEGY AND POLICY COMMITTEE 13 OCTOBER 2011

## **REPORT 1** (1215/52/IM)

## TOWN BELT LEGISLATIVE AND POLICY FRAMEWORK REVIEW -ORAL HEARINGS

## **THURSDAY 13 OCTOBER 2011**

| Time     | Name                                | Organisation                | Submission<br>Number | Page |
|----------|-------------------------------------|-----------------------------|----------------------|------|
| 9.40am   | Joan Quinn                          | As an individual            | 63                   |      |
| 9.50am   | Steve Dunn                          | As an individual            | 122                  |      |
| 10.00am  | Nick Leckie                         | As an individual            | 66                   |      |
| 10.10am  | Derrick Davies -<br>Payne           | As an individual            | 70                   |      |
| 10. 20am | 10 Minute Buffer                    |                             |                      |      |
| 10 .30am | Morning Tea                         |                             |                      |      |
| 10.50am  | Peter Hunt                          | NZ Forest & Bird            | 71                   |      |
| 11.00am  | Barbara Mitcalfe<br>and Chris Horne | As an individual            | 73                   |      |
| 11.10am  | Phil Shepherd                       | As an individual            | 74                   |      |
| 11.20am  | David Zwartz                        | As an individual            | 77                   |      |
| 11.30am  | Ron England                         | As an individual            | 82                   |      |
| 11.40am  | 10 Minute Buffer                    |                             |                      |      |
| 11.50am  | John Bishop &<br>Victoria Lamb      | As an individual            | 84                   |      |
| 12.00pm  | John Bishop                         | Friends of the<br>Town Belt | 85                   |      |
| 12.10pm  |                                     |                             |                      |      |
| 12.20pm  | Morris Love                         | PNBST                       | 98                   |      |
| 12.30pm  | Lunch                               |                             |                      |      |